Header

UZH-Logo

Maintenance Infos

Unique Equilibrium in Contests with a Continuum of Types


Ewerhart, Christian (2014). Unique Equilibrium in Contests with a Continuum of Types. Economics Letters, 125(1):115-118.

Abstract

It is shown that rent-seeking contests with continuous and independent type distributions possess a unique pure-strategy Nash equilibrium.

Abstract

It is shown that rent-seeking contests with continuous and independent type distributions possess a unique pure-strategy Nash equilibrium.

Statistics

Citations

Dimensions.ai Metrics
9 citations in Web of Science®
11 citations in Scopus®
11 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

57 downloads since deposited on 29 Aug 2014
17 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Date:23 August 2014
Deposited On:29 Aug 2014 10:14
Last Modified:24 Sep 2019 20:28
Publisher:Elsevier
ISSN:0165-1765
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1016/j.econlet.2014.08.019

Download

Hybrid Open Access

Download PDF  'Unique Equilibrium in Contests with a Continuum of Types'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 152kB
View at publisher